# SDR QXEA200600785

- Difficulty date: March 12, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,809 hours, 28,008 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 , LEFT HAND FORWARD CABIN STRINGER 23L TEN CORRODED RIVETS APPROXIMATLEY X262-X268.  REPAIRED IAW DHC-8-200 SRM 51-40-11 AND 51-20-11.
